# SDR EIA2008014

- Difficulty date: March 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 103,237 hours, 23,876 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 900206
- Part serial: 1663
- Condition: Loose
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, ABOUT 30 MILES OUT, 2 VISIBLE PUFFS OF SMOKE WITH ASSOCIATED ELECTRICAL ODOR UNDER F/OS GLARESHIELD.  HAPPENED 2 TIMES WITHIN A 3 MINUTE PERIOD.  AIRCRAFT OPERATED 15 ADDITIONAL MINUTES UNTIL LANDING WITHOUT FURTHER OCCURRENCE.  ALL SYSTEMS OPERATED NORMALLY, NO C/BS TRIPPED.  MAINTENANCE REMOVED F/O INSTRUMENT PANEL AND INSPECTED ALL WIRING AND ALL COMPONENTS FOR LOOSE OR DAMAGED ITEMS.  NO SMOKE OR FUMES NOTED.  INSPECTED FLUORESCENT LIGHT AND SURROUNDING AREA AND FOUND IT LOOSE AND SMOKE ODOR IN THAT AREA.  THE LIGHT WAS DEFERRED AND ITS C/B PULLED AND COLLARED.
